Toggle Main Menu Toggle Search

Open Access padlockePrints

Beyond Kaiser bias: mildly non-linear two-point statistics of densities in distant spheres

Lookup NU author(s): Dr Cora UhlemannORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Uhlemann C, Codis S, Kim J, Pichon C, Bernardeau F, Pogosyan D, Park C, L'Huillier B

Publication type: Article

Publication status: Published

Journal: Monthly Notices of the Royal Astronomical Society

Year: 2017

Volume: 466

Issue: 2

Pages: 2067-2084

Print publication date: 02/04/2017

Online publication date: 11/12/2016

Acceptance date: 08/12/2016

ISSN (print): 0035-8711

ISSN (electronic): 1365-2966

Publisher: Oxford University Press


DOI: 10.1093/mnras/stw3221

Notes: arXiv:1607.01026


Altmetrics provided by Altmetric